On Transience Conditions for Markov Chains

S G Foss, Denis E Denisov

    Research output: Contribution to journalArticlepeer-review


    Let X={Xn} n≥ 0, X0= const, be a (generally) time-inhomogeneous Markov chain taking values in a measurable space (X, B). Let L: X→[0,∞) be an unbounded measurable function; ie, the complete preimage L− 1 ([c,∞)) of the set [c,∞) is nonempty for every c> 0. We study conditions that guarantee the as convergence of L (Xn) in n to infinity, ie, such conditions that the equation
    Original languageEnglish
    Pages (from-to)364-371
    Number of pages8
    JournalSiberian Mathematical Journal
    Issue number2
    Publication statusPublished - 2001


    • general


    Dive into the research topics of 'On Transience Conditions for Markov Chains'. Together they form a unique fingerprint.

    Cite this